Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have dandruff, using dankare plus shampoo, hair fall. Suggestion for thick hair?

I am 33 yrs old i have dandruff . i am using DANKARE PLUS shampoo. i am feeling the frequency of hair loss is more. so what should i do.can any one suggest me good remedy to get thick hair?
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  955
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
You can continue with the shampoo as it contains ketoconzole which is good for dandruff problem. It seem form your problem of hair loss that you have telogen effluvium- a condition of hair fall due to improper nutrition in this age group. It is a common process in all the person with poor nutrition, so do not worry. Take a very good nourishing diet. Consult a good dermatologist and have good follow up with patience and faith in your doctor. You have to take long term treatment in form of vitamins mineral treatment, it takes multiple of months to see the result.
Answered: Wed, 20 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor